# SDR SWAA981471

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Gauge
- Part number: 162BL802A
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN HIGH OIL TEMP ON NR 1 ENG.  CHECKLIST ACCOMPLISHED TEMP WOULD NOT DECREASE.  ENG SHUTDOWN LANDING MODE.  AC MADE AN UNEVENTFUL LANDING.  VERIFIED NR 1 OIL TEMP GAUGE ERRATIC.  REMOVED AND REPLACED NR 1 OIL TEMP GAUGE AND NR 1 TEMP BULB PER BOEING MM RAN ENGINES AT T/O POWER, ALL SYSTEMS CHECKED GOOD PER BOEING MM.
